# SDR EE4Y2019120410390

- Difficulty date: December 4, 2019
- Submitted: December 4, 2019
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N90NA
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000070
- Aircraft time: 37,577 hours, 18,311 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 19092517001
- Condition: Cracked
- Location: Track Fairing
- Part time: 37,577 hours, 18,311 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING FLAP TRACK FAIRING 623AB WITH FWD FITTING CRACKED. NOTE: SINCE THAT ALLOWABLE LIMITS NO WERE FOUND, THE FITTING CRACKED WAS REPLACED IAW ETD2019-190-156666 FABRICATION INSTRUCTIONS AND COOPESA E.O. COO-EO-2019-10324, JOB: A1H274, ITEM 6-23.
